# SDR USAA2013062500010

- Difficulty date: June 21, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 75,362 hours, 33,797 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE1740011
- Part serial: 148
- Condition: Low Pressure
- Location: L2 Door
- Part time: 72,359 hours, 32,995 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BC2 CHECK -SERVICE ALL DOOR DAMPERS & EMERGENCY OPERATION CYLINDERS PRIOR TO DEPARTURE.  SERVICED L2 DOOR DAMPER & EMERGENCY OPERATION CYLINDER PRIOR TO DEPARTURE IAW AMM 20-10-00.
